MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; SINGLE SHOT EPIDURAL TRAY

MEDLINE INDUSTRIES LP Medline Industries, Inc.; SINGLE SHOT EPIDURAL TRAY
Model Number PAIN0763
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the facility that the loss of resistance syringe 'failed' and an additional injection was needed to complete the procedure.
 
Additional Manufacturer Narrative
It was reported by the facility that the loss of resistance syringe 'failed' and an additional injection was needed to complete the procedure.According to the facility there were errors with the first procedure where the doctor stated the 'syringe wasn't allowing appropriate spread in the imaging'.Per the facility the next injection was able to be completed successfully after the doctor used 3 syringes.According to the doctor, 'the loss of resistance syringe did not have resistance and allowed the blue portion of the syringe to move freely within it'.The sample was not returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key13871352
Report Number1417592-2022-00039
Device Sequence Number4692623
Product Code OGE
UDI-Device Identifier10888277565197
UDI-Public10888277565197
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPAIN0763
Device Catalogue NumberPAIN0763
Device Lot Number21KLB157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown